null
Shop
About

Equaline Pain Reliever/Fever Reducer Coated Tablet, Individually Sealed, 200mg Ibuprofen, Temporary Pain Relief, 100 Tablets

$0.00

Features:

  • RELIEVES WHERE THE PAIN IS - Get relief right where you need it. The medicine in Equaline is designed to relieve pain at the site of inflammation.
  • SAFE AND EFFECTIVE - When it comes to joint pain, the medicine in Equaline Ibuprofen is the #1 doctor recommended, which is why both patients and doctors have trusted Equaline to safely and effectively treat acute pain.
  • REDUCES FEVER - This is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
  • NONSTEROIDAL ANTI-INFLAMMATORY DRUG (NSAID) - It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.
  • LONG LASTING – This pain reliever has been proven stronger or longer lasting against pain.

Details: Looking for convenient pain relief on the go? Choose the Equaline 100-count case which is perfect for travel, wedding gift bags, medical and college survival kits, and any other on the go need. Nothing works faster, stronger, or longer on your tough aches and pains than Equaline. Our pain reliever delivers fast, and long-lasting relief for multiple common types of pain, including muscle aches, headaches, backaches, minor arthritis, and other joint pain. Equaline coated tablets contain 200mg of Ibuprofen and is an effective fever reducer that is safe for ages 12 and up. WHAT YOU GET 1 Box of Equaline Ibuprofen Pain Reliever, 100 Counts SPECS AND DETAILS Box, 200mg, 100 Counts KEY INGREDIENT Ibuprofen DIRECTIONS: This medicine contains Ibuprofen which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs), which act to relieve pain and reduce swelling. It can be used to relieve headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of colds and flu.

Brand: Equaline